# SDR 07FDEA01496

- Difficulty date: April 13, 2007
- Submitted: April 13, 2007
- Operation: Air carrier
- Aircraft: N810FD
- Make and model: Airbus A310-324
- Aircraft serial: 452
- Aircraft time: 29,920 hours, 8,012 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: A57970650003
- Part serial: 1113
- Condition: Chafed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING MARKS AT INBOARD FLAP VANE, RHS.  REPAIR WAS PERFORMED BY BLEND OUT TO SMOOTH CONTOUR IAW EA 6-5752-101309 AND RAS/DABRE/7006736/2006 ISSUE "A".
